Found: 8 resources


Narrow your search

Resource type

article (8)


Language

English (7)


Year
From To Submit

2021 (1)

2019 (1)

2018 (2)

2017 (1)

2015 (1)

More...
Listing 1 - 8 of 8
Sort by

On Almost Maximum Distance Separable Codes

Iraqi Journal of Science, 2013, Volume 54, Issue 3, Pages 638-641
 

On Semi –Complete Bornological Vector Space

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 1, Pages 40-48
 

Redefine Fuzzy Topological Vector Space by using Michalek's Fuzzy Topological Space

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2015, Volume 7, Issue 2, Pages 61-65

Topology Fuzzy Normed Algebra

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math 35-40

Listing 1 - 8 of 8
Sort by